# SDR SWAA2012100508292

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 24,943 hours, 14,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207337
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS CRACKED BETWEEN ROW 11 TO ROW 23.  REMOVED AND REPLACED LENS PER M/M.
